# SDR COEA2012061313917

- Difficulty date: June 13, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 23,866 hours, 30,949 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: S55171311200
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK / LEVEL 2 CORROSION:  HORIZONTAL STABILIZER LEFT LOWER MOUNT FLANGE FOR PANEL 325CR IS CORRODED.  WILL REPAIR OR REPLACE PER MANUFACTURER'S INSTRUCTIONS.
